MathSciNet Relay Station
MathSciNet bibliographic data
MR272875 20.08 (08.00)
Neumann, Peter M. The inequality of ${\rm SQPS}$ and ${\rm QSP}$ as operators on classes of groups. Bull. Amer. Math. Soc. 76 1970 1067–1069.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement